Show simple item record

dc.contributor.authorChristianson, B.
dc.date.accessioned2010-04-14T14:59:52Z
dc.date.available2010-04-14T14:59:52Z
dc.date.issued1989
dc.identifier.citationChristianson , B 1989 , ' The positive fixed points of Banach lattices ' , Proceedings of the American Mathematical Society , vol. 107 , no. 1 , pp. 255-260 .
dc.identifier.issn0002-9939
dc.identifier.otherPURE: 102720
dc.identifier.otherPURE UUID: 2d5d3f7d-ae49-4079-a302-128f13353211
dc.identifier.otherdspace: 2299/4415
dc.identifier.otherScopus: 84966248571
dc.identifier.urihttp://hdl.handle.net/2299/4415
dc.descriptionOriginal article can be found at: http://www.ams.org/publications/journals/journalsframework/proc Copyright AMS.
dc.description.abstractLet Z be a Banach lattice endowed with positive cone C and an order-continuous norm j.j . Let G be a left-amenable semigroup of positive linear endomorphisms of Z . Then the positive fixed points Co of Z under G form a lattice cone, and their linear span Z0 is a Banach lattice under an order-continuous norm ||.||0 which agrees with |.| on Co. A counterexample shows that under the given conditions Z0 need not contain all the fixed points of Z under G , and need not be a sublattice of (Z, C). The paper concludes with a discussion of some related results.en
dc.language.isoeng
dc.relation.ispartofProceedings of the American Mathematical Society
dc.rightsOpen
dc.titleThe positive fixed points of Banach latticesen
dc.contributor.institutionSchool of Computer Science
dc.description.statusPeer reviewed
dc.relation.schoolSchool of Computer Science
dcterms.dateAccepted1989
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue
herts.rights.accesstypeOpen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record